# SDR UHLA2013011800435

- Difficulty date: January 18, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 23,581 hours, 14,591 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - WASTE SERVICE DOOR 152AR, DAMAGE TO INNER SKIN AND HINGE DOUBLER AREA.  REMOVED AND REPLACED WASTE SERVICE DOOR IAW AMM 53-03-60.
